# SDR SWIA201335220

- Difficulty date: October 17, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FRAME NR 1 CRACKED AT TORSION MOUNTS.  C-CHECK REPLACED RT NACELLE FRAME NR 1 IAW SB.
